# SDR RAIA950603

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Leaking
- Location: Lt Engine
- Part time: 7,754 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7364 - LT ENGINE TORQUE BYPASSED AT 86 PERCENT. MAINTENANCE REPLACED LEFT BLEED AIR GASKETS AND ADJUSTED LEFT EGT COMPENSATOR PER GARRETT DSC SHEET SETTINGS.  GROUND RUNS REVEALED NORMAL OPERATIONS.  (M)
